# SDR AALA981972

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME SPLICE DENTED STATION 600 BETWEEN STRINGER 26 LEFT - 25 RT.  INSTALLED 8 INCH DOUBLER 7075 T-6 .063 WITH 20 .1875 MS20470DD RIVETS, 2 ROWS PAST DAMAGE, 1 ROW ON TOP, .75 SPACING PER 51-40-3 FIG 1 PAGE 3.  (M)
